# SDR W8PA971564

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: Bs 312/344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON GIRT BAR, ATTACH POINTS, BS 312 AND 344, LBL 57, WL 208.  CORROSION REMOVED, OUT OF LIMITS, REPLACE GIRT BAR ATTACH POINTS.
